If you suspect someone is experiencing an overdose administer naloxone and get emergency medical help IMMEDIATELY 

How to spot an Opioid overdose

  • Loss of consciousness

  • Unresponsive to outside stimulus

  • Breathing is very slow and shallow, erratic, or has stopped

  • Vomiting

  • Choking sounds, or a snore-like gurgling noise (sometimes called the “death rattle”)

  • Pulse (heartbeat) is slow, erratic or not there at all

  • Body is very limp

  • Awake, but unable to talk or unresponsive

  • Face is very pale or clammy

  • Fingernails and lips turn blue or purplish black

  • For lighter skinned people, the skin tone turns bluish purple 

  • For darker skinned people, it turns grayish or ashen.

The National Harm Reduction Coalition's  Naloxone Finder which "is intended for people who use drugs to access naloxone in their community" They have  "vetted the programs for community-based naloxone that is free and intended for people who use drugs."

Many programs also offer more harm reduction assistance such as syringes, safer smoking kits, drop-in centers.   

 It is rare for some to die immediately from an overdose. While Naloxone can save a life, it is a temporary solution and not a substitute for medical attention. Always get emergency medical attention as soon as possible. 

 Fighting Addiction is hard, you don't have to do it alone. 

 There are people who care and want to help. 

Helplines 

        If you are in an emergency do not call a helpline. Call emergency help right away.

Online Resources to Find Help 

        

Finding and choosing the right treatment for you is hard and even confusing. Here are some resources to help

For More Recovery Resources visit AddictionsandRecovery.org

You are loved.   You are worth recovery.  You deserve peace.